# SDR DALA14032869222

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 38,077 hours, 26,009 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1318-1402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION LONGERON 29R FROM SPLICE BS 1318 AFT BS 1402.  R & R LONGERON IAW DWG 5936667 AND ERA 525752-14, REV O.
